New existence results for a coupled system of nonlinear differential equations of arbitrary order

Document Type : Research Paper

Authors

1 LPAM, Faculty of SEI, UMAB, University of Mostaganem, Algeria

2 Laboratoire LAMFA, Universit'e de Picardie Jules Vernes, INSSET St Quentin, France

Abstract

This paper studies the existence of solutions for a coupled system of nonlinear fractional differential equations. New existence and uniqueness results are established using Banach fixed point theorem. Other existence results are obtained using Schaefer and Krasnoselskii fixed point theorems. Some illustrative examples are also presented.

Keywords

Volume 6, Issue 2 - Serial Number 2
January 2015
Pages 65-75
  • Receive Date: 14 November 2014
  • Revise Date: 05 March 2015
  • Accept Date: 18 May 2015
  • First Publish Date: 17 October 2015